Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


excessively dry skin on my nose
Nov 2, 2005

good morning - i have excessive dry skin on my nose - particularly in the crevices where my nose meets my face (sorry for the crude description). It is a build up that happens over the course of the day - when i wake in the morning it isnt there - by the time i arrive at the office it starts to flake, and comes off in little clumps - like ear wax. i clean it all day long and it still just comes back. i have used all types of moisturiser to no avail. i have not always been like this, but have developed this over the last two years - half of that time i have been on HAART. i guess my question is: is there anything i can do to relieve this? is this common for people on HAART? FYI - i am 34, regular weight, active - no substantial side effects from treatment.

thanks,

Patrick

Response from Dr. Henry

Sounds like you might have some form of eczema or seborrhea. For some patients an antifungal cream like ketoconazole helps some. A low potency corticosteroid also is helpful for some patients. A consultation by a dermatologist is often very useful to find a remedy that works for you. KH



Previous
Long term AIDS drugs & liver?
Next
cholesterol statins

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement